# SDR 20020010167

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- Aircraft time: 64,833 hours, 15,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B170687
- Part serial: 1477
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION, FLAP TRACK NR 4 ROLLER WAY.  THIS DOCUMENT PROVIDES REPAIR INSTRUCTIONS FOR CORROSION DAMAGE FOUND ON THE NR 4 FLAP TRACK LOWER ROLLER WAY SURFACES.  BLENDED OUT THE CORROSION PER OHM PROCEDURES WHILE MAINTAINING THE DRAWING FLATNESS AND PERPENDICULARITY REQUIREMENTS.  THIS REPAIR IS APPROVED BY THE BOEING COMPANY PER ECRA N639FE-57-B747-006-EAC.
